# SDR AU960338

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolt
- Condition: Broken
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING REAR SPAR ROOT JOINT ATTACHMENT FITTING BOLT BROKEN AT  POSITION 'A' AS REFERRED TO IN BAE SB57-33 REV3 - FOUND DURING INSPECTION IAW AD/BAE146/016 AMDT3
